# SDR CALA2021062800980

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6320) MAIN CABIN SEAT TRACK R/H I/B Y765 C20-24 HAS C ORROSION ON CROWN. DOT 102-125() REMOVED AND REPLACED FLOOR BEAM P/N: D53112813000251 BATCH: 0003 786788 IAW A319 SRM 51-45-11. WORK ACCOMPLISHED BY EMP# V934700 AT BFM VT AEROSPACE MOBILE.
